The universal bound property for a class of second order ODEs - Sorbonne Université Access content directly
Journal Articles Portugaliae Mathematica Year : 2019

The universal bound property for a class of second order ODEs

Mama Abdelli
  • Function : Author

Dates and versions

hal-03904581 , version 1 (16-12-2022)

Identifiers

Cite

Mama Abdelli, Alain Haraux. The universal bound property for a class of second order ODEs. Portugaliae Mathematica, 2019, 76 (1), pp.49-56. ⟨10.4171/PM/2026⟩. ⟨hal-03904581⟩
11 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More